Eating and Seroquel

Discussion in 'Mental Health Disorders' started by Loco72, Jun 12, 2009.

Thread Status:
Not open for further replies.
  1. Loco72

    Loco72 Well-Known Member

    I'm on 150 mg of seroquel and my appetite has increased 10 times! ANyone else experience this? It's hard for me not to pig out at night.
     
  2. History

    History Well-Known Member

    better be careful with seroquel. I started with 100mg and eventually upped to 300mg then I felt really wierd in my head so I stopped taking it. the first night i couldnt sleep and i became very very suicidal then the second night i skipped again and had full blown insomnia and my suicidal feelings were so extreme that i nearly killed myself on that very day. Had no choice but to keep eating it at 300mg. The med didn't help me a single bit but after taking it for a month, I can't do without it. now I'm stuck taking it although it doens help me one bit.
     
  3. fromthatshow

    fromthatshow Staff Alumni

    Same here. I take Seroquel at night and get really hungry!
    I know a couple other people who have gained weight on the drug.
     
  4. Crue-K

    Crue-K Well-Known Member

    I might be an exception, I take 400mg daily and have no such problems. Although before I changed to seroquel, I took olanzapine which was awful for eating and weight gain.
     
  5. reefer madness

    reefer madness Account Closed

    I've been on 150mg for a few weeks now and have lost a few pounds.
     
  6. yursomedicated

    yursomedicated Chat & Forum Buddy

    i'm on seroquel and i am constantly eating. i can't get off it or my suicide thoughts come back..
     
  7. fweeps

    fweeps Staff Alumni

    I was on Seroquel for over a year. I gained 60 pounds on that med at 350mg a day i think. When I got off of it I dropped 30 pounds pretty quickly and have been fighting to get the rest off ever since.
     
  8. NothingThereAllAlong

    NothingThereAllAlong Active Member

    I have pretty out of control Bulimia.

    I started out on 25 MG, and it knocked me on my butt. Now, five years later, I’m on 800 MG and it doesn’t even work.

    It does cause hunger, that’s one of the major side effects.
     
  9. catnip43

    catnip43 Active Member

    I was on Seroquel for a little over 4 months and gained 80 lbs. I was always hungy, no matter how much I ate and I especially craved sugar and carbs. It was hell withdrawaling from it. I tried to taper of it but even so I was nauseous, couldn't sleep and felt like crap for about two weeks after the last dose.

    Not only did it cause me to gain an extreme weight, this led to a relapse in my bulimia which I'm struggling to control now.

    Anyway, I wouldn't suggest that anyone take this drug. Oh, and it also caused me to develop high blood pressure and underactive thyroid.

    Just my two cents...
     
  10. History

    History Well-Known Member

    thats what is happenning to me. I reduced my dosage and I became extremely suicidal. then i upped it back and felt slightly better. now I'm taking my prescribed dosage and I'm severely suicidal. I have no way out. really no way out.
     
  11. Crue-K

    Crue-K Well-Known Member

    Since my last post I have been changed to Seroquel XL 600mg and fortunately I am not having this 'eating/weight' side effect.
     
Thread Status:
Not open for further replies.